The Journal of Geometric Analysis

, Volume 29, Issue 1, pp 378–391 | Cite as

Classification of Proper Holomorphic Mappings Between Certain Unbounded Non-hyperbolic Domains

  • Zhenhan Tu
  • Lei WangEmail author


The Fock–Bargmann–Hartogs domain \(D_{n,m}(\mu )\) (\(\mu >0\)) in \(\mathbb {C}^{n+m}\) is defined by the inequality \(\Vert w\Vert ^2<e^{-\mu \Vert z\Vert ^2},\) where \((z,w)\in \mathbb {C}^n\times \mathbb {C}^m\), which is an unbounded non-hyperbolic domain in \(\mathbb {C}^{n+m}\). Recently, Tu–Wang obtained the rigidity result that proper holomorphic self-mappings of \(D_{n,m}(\mu )\) are automorphisms for \(m\ge 2\), and found a counter-example to show that the rigidity result is not true for \(D_{n,1}(\mu )\). In this article, we obtain a classification of proper holomorphic mappings between \(D_{n,1}(\mu )\) and \(D_{N,1}(\mu )\) with \(N<2n\).


Fock–Bargmann–Hartogs domains Local biholomorphisms Proper holomorphic mappings 

Mathematics Subject Classification

Primary 32A07 32H35 32M05 



The authors would like to thank Professor Xianyu Zhou for his helpful discussions, and thank the referees for useful comments. The first author was supported by the National Natural Science Foundation of China (No. 11671306), and the second author was partially supported by China Postdoctoral Science Foundation (No. 2016M601150).


  1. 1.
    Alexander, H.: Holomorphic mappings from the ball and polydisc. Math. Ann. 209, 249–256 (1974)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Alexander, H.: Proper holomorphic mappings in \(\mathbb{C}^n\). Indiana Univ. Math. J. 26, 137–146 (1977)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Bedford, E., Bell, S.: Proper self maps of weakly pseudoconvex domains. Math. Ann. 261, 47–49 (1982)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Cima, J., Suffridge, T.J.: A reflection principle with applications to proper holomorphic mappins. Math. Ann. 265, 489–500 (1983)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Diederich, K., Fornæss, J.E.: Proper holomorphic images of strictly pseudoconvex domains. Math. Ann. 259, 279–286 (1982)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Dini, G., Primicerio, A.S.: Proper holomorphic mappings between generalized pseudoellipsoids. Ann. Mat. Pura Appl. 158, 219–229 (1991)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Ebenfelt, P., Son, D.N.: Holomorphic mappings between pseudoellipsoids in different dimensions. Methods Appl. Anal. 21(3), 365–378 (2014)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Faran, J.: Maps from the two ball to the three ball. Invent. Math. 68, 441–475 (1982)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Huang, X.J.: On a linearity problem for proper holomorphic maps between balls in complex spaces of different dimansions. J. Differ. Geom. 51, 13–33 (1999)CrossRefzbMATHGoogle Scholar
  10. 10.
    Kim, H., Ninh, V.T., Yamamori, A.: The automorphism group of a certain unbounded non-hyperbolic domain. J. Math. Anal. Appl. 409, 637–642 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Landucci, M., Pinchuk, S.: Proper mappings between Reinhardt domains with an analytic variety on the boundary. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 22(3), 363–373 (1995)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Pelles, D.: Proper holomorphic self-maps of the unit ball, Math. Ann. 190, 298–305 (1971). Correction, Math. Ann. 202, 135–136 (1973)Google Scholar
  13. 13.
    Pinčuk, S.I.: On the analytic continuation of biholomorphic mappings, Math. Sb. 98(140), no. 3, 416–435 (1975); English transl., Math. USSR-Sb. 27, 375–392 (1975)Google Scholar
  14. 14.
    Pinčuk, S.I.: On holomorphic mappings of real-analytic hypersurfaces, Math. Sb. 105(147), no. 4, 574–593 (1978); English transl., Math. USSR-Sb. 34, 503–519 (1978)Google Scholar
  15. 15.
    Poincaré, H.: Les Fonctions analytiques de deux variables et la représentation conforme. Rend. Circ. Mat. Palermo 23, 185–220 (1907)CrossRefzbMATHGoogle Scholar
  16. 16.
    Spiro, A.: Classification of proper holomorphic maps between Reinhardt domains in \(\mathbb{C}^2\). Math. Z. 227, 27–44 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Su, G.C., Tu, Z.H., Wang, L.: Rigidity of proper holomorphic self-mappings of the pentablock. J. Math. Anal. Appl. 424, 460–469 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Tanaka, N.: On the pseudo-conformal geometry of hypersurfaces of the space of \(n\) complex variables. J. Math. Soc. Jpn. 14, 397–429 (1962)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Tu, Z.H.: Rigidity of proper holomorphic maps between equidimensional bounded symmetric domains. Proc. Am. Math. Soc. 130, 1035–1042 (2002)CrossRefzbMATHGoogle Scholar
  20. 20.
    Tu, Z.H., Wang, L.: Rigidity of proper holomorphic mappings between certain unbounded non-hyperbolic domains. J. Math. Anal. Appl. 419, 703–714 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Tu, Z.H., Wang, L.: Rigidity of proper holomorphic mappings between equidimensional Hua domains. Math. Ann. 363, 1–34 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Webster, S.: On mappings an \(n\)-ball into an \((n+1)\)-ball in complex spaces. Pacific J. Math. 81, 267–272 (1979)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Zapalowski, P.: Proper holomorphic mappings between generalized Hartogs triangles. Ann. Mat. Pura Appl. 196, 1055–1071 (2017)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Mathematica Josephina, Inc. 2018

Authors and Affiliations

  1. 1.School of Mathematics and StatisticsWuhan UniversityWuhanPeople’s Republic of China
  2. 2.School of Mathematics and StatisticsHuazhong University of Science and TechnologyWuhanPeople’s Republic of China

Personalised recommendations